Mathematische Annalen

, Volume 295, Issue 1, pp 427–448

Absorption semigroups and dirichlet boundary conditions

  • W. Arendt
  • C. J. K. Batty
Article

DOI: 10.1007/BF01444895

Cite this article as:
Arendt, W. & Batty, C.J.K. Math. Ann. (1993) 295: 427. doi:10.1007/BF01444895

Mathematics Subject Classification (1991)

47D0635K05

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • W. Arendt
    • 1
  • C. J. K. Batty
    • 2
  1. 1.Laboratoire de MathématiquesUniversité de Franche-ComtéBesançon CedexFrance
  2. 2.St. John's CollegeOxfordUK